Madanha, Sesuai Yash2022-01-242021-08Madanha, S.Y. 2021, 'On the orders of vanishing elements of finite groups', Journal of Pure and Applied Algebra, vol. 225, no. 8, art. 106654, pp. 1-13.0022-4049 (print)1873-1376 (online)10.1016/j.jpaa.2020.106654http://hdl.handle.net/2263/83437Please read abstract in the article.en© 2020 Elsevier B.V. All rights reserved. Notice : this is the author’s version of a work that was accepted for publication in Journal of Pure and Applied Algebra. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. A definitive version was subsequently published in Journal of Pure and Applied Algebra, vol. 225, no. 8, art. 106654, pp. 1-13, 2021. doi : 10.1016/j.jpaa.2020.106654.Orders of vanishing elementsNormal p-complementsFinite groupsp′-ElementsNormal p-complementsOn the orders of vanishing elements of finite groupsPostprint Article